# SDR CA110131007

- Difficulty date: January 31, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6*
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Display
- Part number: 066012020101
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  FOUND A POWER-UP ISSUE WITH THE START UP OF THE KDU-1080 DISPLAY UNITS. THE DISPLAY UNITS (DU`S) THAT ARE AFFECTED BY THIS PROBLEM INTERMITTENTLY FAIL TO BOOT-UP PROPERLY. AN AFFECTED DU WILL DISPLAY A BACK-LIT BLANK SCREEN WITHIN THE FIRST COUPLE SECONDS OF AN UNSUCCESSFUL BOOT-UP. THE UNSUCCESSFUL BOOT-UP CHARACTERISTIC HAS BEEN OBSERVED ONLY ON DU START UP. THE PROBLEM CAN BE CLEARED BY TURNING OFF THE AFFECTED DU AND THEN BACK ON USING THE REVERSIONARY PANEL CONTROLS, OR OPENING AND CLOSING THE AFFECTED DISPLAY UNIT`S CIRCUIT BREAKER.
